Alert archive / Alabama / River Flood Warnings in 2014
River Flood Warning 36, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 15, 2014, 9:30 AM CDT for Baldwin County, Alabama; Escambia County, Florida. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2014, 9:30 AM CDT (14:30 UTC)
- Expired
- Apr 15, 2014, 11:48 PM CDT
- In force
- 14 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 71 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Perdido River near Barrineau Park (BRPF1). The gauge peaked at 12.96 ft at Apr 15, 2014, 11:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 13 ft
- Moderate stage
- 19 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02376500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
692
WGUS44 KMOB 151430
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE, AL
930 AM CDT TUE APR 15 2014
...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE
FOLLOWING RIVERS IN ALABAMA...FLORIDA...
PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES.
.HEAVY RAINFALL HAS CAUSED SIGNIFICANT RISES ON THE RIVER AND A FLOOD WARNING
IS NOW IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC003-FLC033-160448-
/O.NEW.KMOB.FL.W.0036.140415T1430Z-140416T0448Z/
/BRPF1.1.ER.140415T1342Z.140415T1800Z.140415T2248Z.NO/
930 AM CDT TUE APR 15 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE PERDIDO RIVER NEAR BARRINEAU PARK
* FROM THIS MORNING UNTIL THIS EVENING
* AT 8AM TUESDAY THE STAGE WAS...12.8 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 13.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO
NEAR 14.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
* AT 13.0 FEET...RIVER BEGINS TO LEAVE IT'S BANKS AT THE PARKING LOT OF
ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS.
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$1 follow-up statement
758
WGUS84 KMOB 160233
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
933 PM CDT TUE APR 15 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
FLORIDA...
FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY.
PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES.
ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX
COUNTIES.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...MISSISSIPPI...
STYX RIVER NEAR ELSANOR AFFECTING BALDWIN COUNTY.
ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES.
ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY.
BAYOU SARA AT SARALAND AFFECTING MOBILE COUNTY.
MOBILE RIVER AT BARRY STEAM PLANT AFFECTING BALDWIN AND MOBILE COUNTIES.
TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND
WASHINGTON COUNTIES.
TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON
COUNTIES.
LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES.
CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES.
PASCAGOULA AT MERRILL AFFECTING GEORGE...GREENE AND JACKSON COUNTIES.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG MANY AREA RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
ALC097-170233-
/O.CON.KMOB.FL.W.0032.000000T0000Z-000000T0000Z/
/SARA1.2.ER.140415T0020Z.140416T0600Z.000000T0000Z.NO/
933 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE BAYOU SARA AT SARALAND
* UNTIL FURTHER NOTICE
* AT 10AM TUESDAY THE STAGE WAS 5 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 4 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 5.4 FEET BY AFTER MIDNIGHT TOMORROW
THEN BEGIN FALLING.
&&
LAT...LON 3084 8808 3083 8804 3082 8805 3082 8808
$$
ALC003-161430-
/O.EXT.KMOB.FL.W.0034.000000T0000Z-140416T1430Z/
/STXA1.2.ER.140415T0540Z.140415T1430Z.140416T0830Z.NO/
933 PM CDT TUE APR 15 2014
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE STYX RIVER NEAR ELSANOR
* UNTIL WEDNESDAY MORNING
* AT 8PM TUESDAY THE STAGE WAS 15.7 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 12 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW.
&&
LAT...LON 3063 8758 3060 8749 3057 8751 3062 8759
$$
ALC047-099-131-160303-
/O.CAN.KMOB.FL.W.0024.000000T0000Z-140418T1030Z/
/MRFA1.1.ER.140408T1012Z.140412T1000Z.140415T1756Z.NO/
933 PM CDT TUE APR 15 2014
THE FLOOD WARNING IS CANCELLED FOR
THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* UNTIL LATE THURSDAY NIGHT
* AT 8PM TUESDAY THE STAGE WAS 64.7 FEET
* FLOOD STAGE IS 66 FEET
&&
LAT...LON 3215 8726 3205 8719 3203 8732 3184 8738
3184 8756 3215 8749
$$
ALC025-099-131-170233-
/O.EXT.KMOB.FL.W.0025.000000T0000Z-140420T0400Z/
/CLBA1.2.ER.140408T1440Z.140414T0000Z.140419T2200Z.NO/
933 PM CDT TUE APR 15 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE ALABAMA RIVER NEAR CLAIBORNE DAM
* UNTIL SATURDAY EVENING
* AT 8PM TUESDAY THE STAGE WAS 48.8 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 42 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
MSC039-041-153-170233-
/O.CON.KMOB.FL.W.0016.000000T0000Z-000000T0000Z/
/LEKM6.2.ER.140329T0912Z.140415T1430Z.000000T0000Z.NO/
933 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE CHICKASAWHAY AT LEAKESVILLE
* UNTIL FURTHER NOTICE
* AT 8PM TUESDAY THE STAGE WAS 28.6 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
* FLOOD STAGE IS 20 FEET
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 27.5 FEET BY THURSDAY MORNING.
&&
LAT...LON 3144 8857 3144 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
ALC003-097-170233-
/O.CON.KMOB.FL.W.0030.000000T0000Z-000000T0000Z/
/BCKA1.1.ER.140414T1315Z.140416T1800Z.000000T0000Z.NO/
933 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE MOBILE RIVER AT BARRY STEAM PLANT
* UNTIL FURTHER NOTICE
* AT 8PM TUESDAY THE STAGE WAS 13.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 12 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY TOMORROW EARLY AFTERNOON
THEN BEGIN FALLING.
&&
LAT...LON 3114 8797 3114 8792 3099 8792 3068 8796
3067 8806 3102 8803
$$
ALC023-025-129-170233-
/O.CON.KMOB.FL.W.0020.000000T0000Z-000000T0000Z/
/CLDA1.1.ER.140407T2200Z.140415T0900Z.000000T0000Z.NO/
933 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* UNTIL FURTHER NOTICE
* AT 8PM TUESDAY THE STAGE WAS 38.8 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 29 FEET
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 37.2 FEET
BY THURSDAY MORNING.
&&
LAT...LON 3231 8803 3232 8791 3178 8809 3160 8806
3160 8810 3178 8822
$$
ALC023-025-129-170233-
/O.CON.KMOB.FL.W.0021.000000T0000Z-000000T0000Z/
/LRYA1.1.ER.140408T0908Z.140415T1000Z.000000T0000Z.NO/
933 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE TOMBIGBEE RIVER NEAR LEROY
* UNTIL FURTHER NOTICE
* AT 9PM TUESDAY THE STAGE WAS 29.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 24 FEET
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 28.7 FEET BY THURSDAY MORNING.
&&
LAT...LON 3160 8810 3160 8806 3149 8786 3114 8792
3114 8802 3149 8793
$$
ALC053-FLC033-170233-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-140420T1800Z/
/CTYF1.1.ER.140410T0100Z.140416T1800Z.140420T1200Z.NO/
933 PM CDT TUE APR 15 2014
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL SUNDAY AFTERNOON
* AT 8PM TUESDAY THE STAGE WAS 18.8 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 17 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 19 FEET BY TOMORROW EARLY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* AT 19 FEET, LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO HIGHER
GROUND.
&&
LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
3077 8733 3093 8731
$$
MSC039-041-111-170233-
/O.CON.KMOB.FL.W.0015.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.140329T2220Z.140414T0045Z.000000T0000Z.NO/
933 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE LEAF NEAR MCLAIN
* UNTIL FURTHER NOTICE
* AT 8PM TUESDAY THE STAGE WAS 20.7 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 18 FEET
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 19.6 FEET BY THURSDAY MORNING.
&&
LAT...LON 3119 8914 3125 8914 3123 8885 3099 8871
3098 8877 3114 8887
$$
MSC039-041-059-170233-
/O.CON.KMOB.FL.W.0019.000000T0000Z-000000T0000Z/
/MRRM6.1.ER.140401T2030Z.140415T0815Z.000000T0000Z.NO/
933 PM CDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE PASCAGOULA AT MERRILL
* UNTIL FURTHER NOTICE
* AT 8PM TUESDAY THE STAGE WAS 24.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 22 FEET
* THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 24 FEET BY THURSDAY MORNING.
* AT 24 FEET, FLOODING OF STREETS AND THE OLD BUSINESS SECTION OF MERRILL WILL
SUBSIDE AS THE RIVER LEVEL DROPS BELOW 23 FEET.
&&
LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
3074 8868 3082 8879
$$
ALC003-160303-
/O.CAN.KMOB.FL.W.0033.000000T0000Z-140416T0420Z/
/FSHA1.2.ER.140415T0233Z.140415T0800Z.140416T0000Z.UU/
933 PM CDT TUE APR 15 2014
THE FLOOD WARNING IS CANCELLED FOR
THE FISH RIVER NEAR SILVERHILL
* UNTIL THIS EVENING
* AT 8PM TUESDAY THE STAGE WAS 10.7 FEET
* FLOOD STAGE IS 11 FEET
&&
LAT...LON 3062 8779 3044 8778 3044 8783 3062 8784
$$
ALC003-FLC033-160303-
/O.CAN.KMOB.FL.W.0036.000000T0000Z-140416T0448Z/
/BRPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
933 PM CDT TUE APR 15 2014
THE FLOOD WARNING IS CANCELLED FOR
THE PERDIDO RIVER NEAR BARRINEAU PARK
* UNTIL THIS EVENING
* AT 8PM TUESDAY THE STAGE WAS 11.9 FEET
* FLOOD STAGE IS 13 FEET
&&
LAT...LON 3080 8761 3080 8756 3065 8737 3051 8744
3052 8746 3064 8740
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 15, 4:30 AM CDT, 5 hours earlier.
Area forecast discussion, Apr 15, 4:30 AM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
430 AM CDT TUE APR 15 2014
.SHORT TERM (TODAY AND TONIGHT)...A RATHER UNSEASONABLY STRONG COLD
FRONT IS CURRENTLY IN THE PROCESS OF MOVING THROUGH THE FORECAST
AREA AND WILL BRING POTENTIALLY RECORD BREAKING LOW TEMPERATURES
TONIGHT. WILL HAVE SLIGHT CHANCE TO CHANCE POPS FOR THE EASTERN
PORTION OF THE AREA THIS MORNING AS LAYER LIFTED/OVERRUNNING LIGHT
RAIN SHIFTS EASTWARD OUT OF THE AREA. A DRY FORECAST FOLLOWS FOR
THE REMAINDER OF THE PERIOD. HAVE ISSUED A WIND ADVISORY FROM MID
MORNING THROUGH THE LATE AFTERNOON AS GUSTY NORTHWEST WINDS LOOK TO
ATTAIN FREQUENT GUSTS NEAR 30 MPH. HIGHS TODAY WILL BE NEARLY 15
DEGREES BELOW NORMAL. LOWS TONIGHT WILL RANGE FROM AROUND 30 FOR
MUCH OF THE INTERIOR AREA TO MID TO UPPER 30S CLOSER TO THE COAST.
AS THE AREA HAS SEEN AN EXTENDED PERIOD OF SEASONABLE TO SLIGHTLY
ABOVE SEASONABLE TEMPERATURES...PER COORDINATION WITH NEIGHBORING
OFFICES HAVE ISSUED A FREEZE WARNING FOR TONIGHT FOR MUCH OF THE
INTERIOR PORTION OF THE AREA WITH A FREEZE WATCH FOR GENERALLY THE
INTERIOR PORTION OF THE COASTAL COUNTIES. THE FREEZE WARNING WILL
EXTEND NORTH OF A LINE FROM ABOUT WAYNESBORO MISSISSIPPI TO FLORALA
ALABAMA...AND IN THIS PORTION THERE IS GOOD CONFIDENCE THAT
OVERNIGHT LOWS WILL BE NEAR 30-31 DEGREES. THE FREEZE WATCH WILL BE
SOUTH OF THIS LINE TO ABOUT WIGGINS MISSISSIPPI TO CRESTVIEW
ALABAMA...WHERE OVERNIGHT LOWS MAY HIT FREEZING BUT CONFIDENCE IS
LIMITED. NEW RECORD LOWS ARE LIKELY TONIGHT IN AT LEAST SEVERAL
AREAS. HERE IS A TABLE OF FORECAST AND CURRENT RECORD LOWS. /29
CURRENT RECORD TEMPERATURES FOR WEDNESDAY MORNING
FORECAST RECORD
MOBILE... 35 37 (2007)
PENSACOLA... 40 42 (1928 AND 1962)
EVERGREEN... 30 34 (2008)
DESTIN... 43 47 (2008)
&&
.LONG TERM (WEDNESDAY THROUGH TUESDAY)...A WARMING TREND BEGINS ON
WEDNESDAY AS SFC HIGH PRESSURE MOVES EAST AND UPPER LEVEL
SOUTHWESTERLY FLOW DEVELOPS AS A TROUGH DIGS ACROSS THE WESTERN
STATES. THIS TROUGH WILL SLIDE EAST ACROSS THE AREA THURSDAY NIGHT
INTO FRIDAY BRINGING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE
AREA THURSDAY NIGHT INTO FRIDAY. AT THIS TIME...MOISTURE APPEARS TO
BE SOMEWHAT LIMITED WITH THIS SYSTEM AND POPS ARE ONLY AROUND 30%.
UPPER RIDGING BUILDS IN THE WAKE OF THE UPPER TROUGH SATURDAY AND
SUNDAY WITH GENERALLY DRY CONDITIONS EXPECTED WITH TEMPS WARMING
INTO THE UPPER 70S AND LOWER 80S. THE NEXT CHANCE OF RAIN COMES LATE
IN THE PERIOD WHEN A WEAK COLD FRONT APPROACHES THE AREA.
HOWEVER...GLOBAL MODELS DISAGREE ON THE MOVEMENT OF THIS SYSTEM AND
ONLY SLIGHT CHANCE POPS WERE INTRODUCED AT THIS TIME. /13
&&
.AVIATION (12Z ISSUANCE)...IFR CEILINGS WILL IMPROVE TO CLEARING SKIES
BY LATE MORNING/EARLY AFTERNOON WITH VFR CONDITIONS FOLLOWING FOR
THE REMAINDER OF THE PERIOD. GUSTY NORTHWEST WINDS SUBSIDE TONIGHT.
/29
&&
.MARINE...THE COLD FRONT WILL MOVE ACROSS THE REMAINDER OF THE
EASTERN PORTION OF THE MARINE AREA EARLY THIS MORNING WITH STRONG
HIGH PRESSURE BUILDING INTO THE REGION THROUGH TONIGHT. STRONG
NORTHWEST WINDS FOLLOW IN THE WAKE OF THE FRONT AND HAVE CONTINUED
WITH A GALE WARNING IN EFFECT FOR MOST OF THE AREA AS OF ISSUANCE
TIME FOLLOWED BY A SMALL CRAFT ADVISORY FROM NOON TODAY TO 10 AM
WEDNESDAY UNTIL WINDS SUBSIDE SUFFICIENTLY. A MODERATE EASTERLY
FLOW FOLLOWS FOR WEDNESDAY THEN BECOMES STRONG WEDNESDAY NIGHT AS
HIGH PRESSURE STRENGTHENS OVER THE REGION. THE EASTERLY FLOW
SUBSIDES SOMEWHAT THURSDAY NIGHT WITH A MODERATE EASTERLY FLOW
CONTINUING THROUGH FRIDAY BEFORE SUBSIDING FURTHER. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 34 66 48 70 / 10 00 00 05 20
PENSACOLA 65 40 67 54 70 / 30 00 00 05 20
DESTIN 65 43 67 57 70 / 50 00 00 05 20
EVERGREEN 58 30 68 43 70 / 20 00 00 05 10
WAYNESBORO 57 30 68 43 70 / 10 00 00 05 10
CAMDEN 57 30 68 42 71 / 20 00 00 05 10
CRESTVIEW 63 30 69 44 72 / 40 00 00 05 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 10 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FREEZE WARNING FROM 1 AM WEDNESDAY TO 9 AM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...
WILCOX...
FREEZE WATCH FROM 1 AM WEDNESDAY TO 9 AM WEDNESDAY FOR THE
FOLLOWING ZONES: UPPER BALDWIN...UPPER MOBILE...
HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...FREEZE WATCH FROM 1 AM WEDNESDAY TO 9 AM WEDNESDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...INLAND
SANTA ROSA...
WIND ADVISORY FROM 10 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL 7 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...FREEZE WARNING FROM 1 AM WEDNESDAY TO 9 AM WEDNESDAY FOR THE
FOLLOWING ZONES: WAYNE...
WIND ADVISORY FROM 10 AM TUESDAY TO 6 PM TUESDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
FREEZE WATCH FROM 1 AM WEDNESDAY TO 9 AM WEDNESDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...
GM...GALE WARNING UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN MOBILE
BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM...
SMALL CRAFT ADVISORY FROM NOON TUESDAY TO 10 AM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
SMALL CRAFT ADVISORY UNTIL 10 AM WEDNESDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...PENSACOLA BAY SYSTEM...PERDIDO
BAY...
&&Hazardous weather outlook, Apr 15, 7:01 AM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 701 AM CDT TUE APR 15 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-161215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 701 AM CDT TUE APR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NUMEROUS RIVERS IN THE AREA ARE IN MINOR TO MODERATE FLOOD. SEE RIVER FLOOD WARNING STATEMENTS FOR THE LATEST INFORMATION OR VISIT THE WFO MOBILE HYDROLOGIC PAGE AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=MOB A WIND ADVISORY IS IN EFFECT TODAY FOR FREQUENT GUSTS NEAR 30 MPH. POTENTIALLY RECORD BREAKING COLD TEMPERATURES EXPECTED TONIGHT. A FREEZE WATCH IS IN EFFECT LATE TONIGHT INTO EARLY WEDNESDAY MORNING NORTH OF A LINE FROM APPROXIMATELY WIGGINS MISSISSIPPI TO CRESTVIEW FLORIDA FOR OVERNIGHT LOWS NEAR 32 DEGREES. A FREEZE WARNING IS IN EFFECT FURTHER INLAND...SUCH AS FROM WAYNESBORO MISSISSIPPI TO FLORALA ALABAMA FOR OVERNIGHT LOWS NEAR 30 DEGREES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-161215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 701 AM CDT TUE APR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS MARINE CONDITIONS EXPECTED THROUGH TONIGHT. A GALE WARNING IS IN EFFECT FOR MOST OF THE MARINE AREA UNTIL NOON WITH A SMALL CRAFT ADVISORY OTHERWISE IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH WEDNESDAY MORNING DUE TO A STRONG OFFSHORE FLOW. HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE ALSO EXPECTED LATE WEDNESDAY NIGHT THROUGH FRIDAY MORNING DUE TO A STRONG EASTERLY FLOW.
In the hours before
Local storm report, Apr 15, 8:44 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
844 AM CDT TUE APR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD LOXLEY 30.62N 87.75W
04/14/2014 BALDWIN AL BROADCAST MEDIA
REPORTS OF HIGHWAY 90 JUST EAST OF HIGHWAY 59 FLOODED.
FLOODING ON PORTIONS OF HIGHWAY 59 AND COUNTY ROAD 49.
NUMEROUS ROADS CLOSED IN FAIRHOPE, ROBERTSDALE, AND
SILVERHILL.
0700 AM HEAVY RAIN 3 N FAIRHOPE 30.57N 87.90W
04/15/2014 M9.79 INCH BALDWIN AL COCORAHS
ADDITIONAL REPORTS OF 9.19, 8.76, 8.32, AND 8.06 INCHES
IN THE FAIRHOPE AREA VIA COCORAHS.
&&
JFBLocal storm report, Apr 15, 9:23 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
923 AM CDT TUE APR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD FORT WALTON BEACH 30.42N 86.62W
04/15/2014 OKALOOSA FL 911 CALL CENTER
GAP CREEK BRIDGE, GREEN ACRES ROAD, AND LOYD STREET
CLOSED IN FT. WALTON BEACH DUE TO FLOODING. HWY 98 AT
CODY AVE NEAR HURLBURT FIELD ALSO CLOSED.
&&
JFBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:09 PM CDT | Areal Flood Advisory | MOB | Baldwin | 111 min |
| Apr 14, 7:25 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 50 min |
| Apr 14, 7:57 PM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Apr 14, 8:09 PM CDT | Special Marine Warning | MOB | 66 min | |
| Apr 14, 8:20 PM CDT | Special Marine Warning | MOB | 85 min | |
| Apr 14, 8:23 PM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Apr 14, 8:28 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 62 min |
| Apr 14, 9:40 PM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Apr 14, 9:42 PM CDT | Special Marine Warning | MOB | 93 min | |
| Apr 14, 9:55 PM CDT | River Flood Warning | MOB | Baldwin | 24 hr |
| Apr 14, 9:55 PM CDT | River Flood Warning | MOB | Baldwin | 46 hr |
| Apr 14, 11:03 PM CDT | Areal Flood Warning | MOB | Baldwin | 6 hr |
| Apr 14, 11:16 PM CDT | Areal Flood Warning | MOB | Mobile | 6 hr |
| Apr 15, 12:47 AM CDT | Areal Flood Warning | MOB | Baldwin | 6 hr |
| Apr 15, 4:49 AM CDT | Freeze Watch | MOB | 9 hr | |
| Apr 15, 4:49 AM CDT | Freeze Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 26 hr |
| Apr 15, 4:49 AM CDT | Wind Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 13 hr |
| Apr 15, 9:42 AM CDT | Areal Flood Warning | MOB | Baldwin | 8 hr |
| Apr 15, 5:30 PM CDT | Areal Flood Warning | MOB | Baldwin | 12 hr |
| Apr 14, 8:48 PM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 117 min |
| Apr 14, 8:50 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 55 min |
| Apr 14, 10:06 PM CDT | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Apr 14, 10:45 PM CDT | Areal Flood Warning | MOB | Escambia, Santa Rosa | 6 hr |
| Apr 14, 10:54 PM CDT | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 3 hr |
| Apr 15, 1:09 AM CDT | Areal Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 6 hr |
| Apr 15, 1:46 AM CDT | Areal Flood Warning | MOB | Okaloosa, Santa Rosa | 6 hr |
| Apr 15, 2:08 AM CDT | River Flood Warning | MOB | Okaloosa | 65 hr |
Nearby
River Flood Warnings in Alabama, 2014River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.